MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NALL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NALL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAL
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A test p-cap and reservoir locks into place inside the reservoir compartment properly.The pump was received with the operating currents within spec and passed the functional testing including self test, a21 error test, rewind, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test, displacement test, and the dat test at 0.08765 inches.Several a47 alarms was found in the pump history file.A47 alarms due to corrupted history file.
 
Event or Problem Description
Information received by medtronic indicated that insulin pump had absence of no delivery.No harm requiring medical intervention was reported.The customer stated that 4 catheters units was occluded, they were not bent.Tests were performed and the pump was ok.The device will be returned for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NALL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key9966114
Report Number2032227-2020-103954
Device Sequence Number3318707
Product Code OYC
UDI-Device Identifier00613994622570
UDI-Public(01)00613994622570
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAL
Device Catalogue NumberMMT-722NAL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2020
Initial Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1